Help a newbie :)

Hi I'm new on this forum. Recently diagnosed with endometriosis I have been put on northisterone following my first lap with my second booked in for 19th June to remove excess scar tissue. Since I've been on the tablets the pain is still there that I was experiencing prior to any treatment. My legs ache so much and I have developed bruises on both my legs...is this normal on these tablets? I also get pain around ovulation but not loosing any of the horrid chocolate syrup any more thank god I don't have to live in sanitary towels!

Thanks in advance xxx

4 Replies

oldestnewest
  • Hi Abbie27xx. Yes, unfortunately this drug has its side effects and one of them is possible blood clots and that's why the bruises are showing up! The symptoms could get worse I would very much recommend you to consult your Physician immediately and inform him of course about the medication you are taking. Hope I helped!

    Cheers! - EggDonationFriends.com

  • Hi Abbie, I was on a anti inflammatory pain killer that caused bruises and I was taken off them, so I think you should talk to your doc who prescribed them,

    Did they remove any endo while doing your lap?

    And what pain killers are you taking for the pain?

    Xx

  • Thank you I'm going to call on Tuesday. Since Fri however I've been bleeding? Been on northisterone for a month now. Yes they did but there was a lot so needed to do another. When will this bleeding stop? I'm in so much pain too :( xx

  • I'm taking naproxen for the pain xx

You may also like...